Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Advair Increase The Heart Rate?

My son is 20 year old son is currently playing college baseball and this year when he had his physical his resting heart rate was 106. He also has asthma and is currently taking Advair. When doing his running exercises for baseball he is one of the last ones to finish. He says he doesn t have chest pains. Would the Advair increase his heart rate. Is there reason for concern?
Tue, 1 Feb 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Advair is used in the treatment of asthma and chronic obstructive pulmonary disease or COPD as well as their associated symptoms such as shortness of breath, breathing difficulties, wheezing, chest tightness etc.This medication should be used in the doses and duration as directed by the prescribing doctor. But like other medications this medication has some side effects of its own. Advair may cause increased heart rate or tachycardia. Tachycardia may occur in the groups of receiving Advair with an incidence of 1% to 3% according to the researchers. If tachycardia persists for long or bother you then you should consult your doctor immediately for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Fluticasone/salmeterol


Loading Online Doctors....
Can Advair Increase The Heart Rate?

Hi, Advair is used in the treatment of asthma and chronic obstructive pulmonary disease or COPD as well as their associated symptoms such as shortness of breath, breathing difficulties, wheezing, chest tightness etc.This medication should be used in the doses and duration as directed by the prescribing doctor. But like other medications this medication has some side effects of its own. Advair may cause increased heart rate or tachycardia. Tachycardia may occur in the groups of receiving Advair with an incidence of 1% to 3% according to the researchers. If tachycardia persists for long or bother you then you should consult your doctor immediately for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,